# SDR REXA2018033000237

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 34,990 hours, 25,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY CEILING LIGHT INOPERATIVE AT SEAT ROW 4.   REPLACED THE  PINS AT CONNECTOR P357-1 IAW ESMP 20-16-11, CEILING LIGHT TESTED GOOD IAW AMM 33-51-00.
